Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/49465
Title: Probabilistic ontologies and relational databases
Authors: Udrea, O
Deng, Y
Hung, E
Subrahmanian, VS
Issue Date: 2005
Source: Proceedings of the OTM Confederated International Conferences (CoopIS, DOA, and ODBASE) 2005, Agia Napa, Cyprus, Oct 31 - Nov 4, 2005, p. 1-17 How to cite?
URI: http://hdl.handle.net/10397/49465
Appears in Collections:Conference Paper

Show full item record

Page view(s)

24
Last Week
6
Last month
Checked on Aug 20, 2017

Google ScholarTM

Check



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.